PRE-PROFESSIONAL PROGRAM & CLASSES

The School of Performing Arts Pre-Professional Dance Track is for serious students interested in pursuing dance at a college level or the possibility of a career path in the dance arts.

The Pre-Professional track is open to all motivated dance students. Placement class or audition for the Pre-Professional track will be required.

Class Requirements

The dancers will be carefully leveled each year by the faculty and Artistic Director for appropriate level placement.

SUMMER OFFERINGS

Pre- Pro Level I (Beginning)

Class Length 
1 hour, 15 minutes

Required Number of Classes
2 classes per week

Monday
5:00 - 6:15pm w/ Emily Stephenitch

Tuesday
2:00-3:15 pm w/ Micki Selander

Wednesday
6:15-7:30 pm w/ Julianne Wlodarski


      

Pre-Pro III (Intermediate)

Class Length 
1 hour, 30 minutes

Required Number of Classes
3 + 1 pre-pointe/pointe class 
PBT

Additional Classes
Various classes can be added on an individual basis.


Monday
11:30-1:00 pm w/ Julianne Wlodarski

Tuesday
5:00-6:00pm w/ Susan O’Connell

Wednesday
11:30-1:00pm w/ Terence Marling or Andy Lawson

Thursday
4:00-5:30 pm w/ Julianne Wlodarski

Friday
11:30-1:00pm w/ Terence Marling or Andy Lawson

Pre-Pro IV/V (Advanced)

Class Length
1 hour, 30 minutes

Required Number of Classes
4 + pointe 
PBT

Additional Classes
Various classes can be added on an individual basis.

Monday
10:00-11:30 am w/ Julianne Wlodarski
6:00-7:30pm w/ Terence Marling

Tuesday
6:30-8:00 pm w/ Susan O’Connell

Wednesday
10:00-11:30am w/ Terence Marling or Andy Lawson
6:00-7:30pm w/ Micki Selander

Thursday
5:30-7:00pm w/ Julianne Wlodarski

Friday
10:00-11:30 am w/ Terence Marling or Andy Lawson

Pre-Pro Level II (Beginning/Intermediate)

Class Length
1 hour, 30 minutes

Required Number of Classes
2 classes per week + PBT

Option of 2 or 3 classes per week - 3x a week includes jazz.

Monday

4:30-6:00 pm w/ Susan O’Connell

Tuesday
3:30-5:00 pm w/ Micki Selander

Wednesday
4:30-6:00pm w/ Micki Selander

Friday
11:30-1:00pm w/ Micki Selander

 
Pre-Pro IV (Intermediate/Advanced)

Class Length
1 hour, 30 minutes

Required Number of Classes
3 +pointe
PBT

Additional Classes
Various classes can be added on an individual basis.

Tuesday
2:30pm - 4:00pm w/ Micki Selander

Pointe Class

Beginning Pointe for PP III
Monday
1:00-1:30pm w/ Julianne Wlodarski

Intermediate Pointe for PP IV/V
Thursday

7:00-7:30 w/ Julianne Wlodarski

Required Attire

Ballet, Pointe: Black leotard, pink tights, pink ballet shoes, Pointe shoes when applicable, hair in bun and pinned away from face

Jazz, Lyrical, Contemporary: Tight fitting dance shorts or pants, tight fitting tops, jazz shoes (tan or black jazz shoes are acceptable), hair needs to be pulled back.

 
Mary Howenstine